# SDR USAA20090318SB036

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6937307145
- Part serial: D00596
- Condition: Faulty
- Location: Fire Warning
- Part time: 59,956 hours, 40,721 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE FIRE WARNING LIGHT COMES ON OCCASIONALLY WITH NO OTHER FIRE INDICATIONS OR FIRE BELL.  MAINTENANCE REMOVED AND REPLACED THE ENGINE/APU FIRE CONTROL MODULE.  OPERATIONAL CHECK NORMAL.
